# SDR N3XR202510070001

- Difficulty date: October 7, 2025
- Submitted: October 7, 2025
- Operation: General aviation
- Filed by: Embry-Riddle Aeronautical University Inc, repair station N3XR816N
- Aircraft: N323ER
- Make and model: Diamon DA 42
- Aircraft serial: 42N550
- Aircraft time: 668 hours
- Engine: Austro E4
- Engine time: 668 hours
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: D6490281101MOD
- Condition: Inoperative
- Location: Rt Engine
- Part time: 143 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: Y
- Precautionary procedure: D

## Discrepancy

THE RIGHT ENGINE FAILED TO START. WHEN STARTED, WITH THE FUEL PUMP ON, THE ENGINE RAN BRIEFLY. UPON TURNING THE FUEL PUMP OFF, THE ENGINE SHUT DOWN. A SUBSEQUENT START ATTEMPT WITH THE FUEL PUMP ON RESULTED IN AN ENGINE START ACCOMPANIED BY AN R ECU A FAILURE MESSAGE. CHECKLIST PROCEDURES WERE PERFORMED, WITH NO CHANGE NOTED. THE CHECKLIST WAS REPEATED; THE ENGINE SUBSEQUENTLY SHUT DOWN.  THE LOW-PRESSURE FUEL PUMP WAS DEFECTIVE
